# SDR YENA20161027960

- Difficulty date: October 27, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 50,052 hours, 17,525 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED VERY STRONG DIRTY SOCK ODOR ON DESCEND AND DURING TAXI IN; FOUNG HYDRAULIC FITTING ON GREEN PTU MODULE IN WHEELWELL LEAKING INTO BELLY OF KEEL BEAM AND MIGRATING TO APU INLET. REPLACED O RING FOR FITTING. CLEANED OUT ALL RESIDUAL FLUID IN KEEL AREA AND BELLY. RAN PACKS FOR SEVERAL HOURS. NO SMELL NOTED. GOOD FOR SERVICE.
